# SDR UPS02439527

- Difficulty date: September 12, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B150381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT OVERWING LONGERON LWR INBOARD SPLICE FITTING AT BS 1460 - 1480 FOUND CORRODED AFTER SPLICE FITTING REMOVED FOR CORROSION CLEAN UP ACCESS (RBL 113).  SPLICE FITTING REPLACED AS PER SRM 51-30-04 DUE CORROSION EXCEED SRM 53-10-01.
